Approximation by modified Szasz—Mirakjan operators on weighted spaces
The theorems on weighted approximation and the order of approximation of continuous functions by modified Szasz—Mirakjan operators on all positive semi-axis are established.
KeywordsSzasz—Mirakjan operator order of convergence weighted space
Unable to display preview. Download preview PDF.
- İspir N, On modified Baskakov operators on weighted spaces,Turk. J. Math. 26(3) (2001) 355–365Google Scholar
- Volkov V I, On the convergence of sequences of linear positive operators in the space of continuous functions of two variable,Math. Sb. N. S 43(85) (1957) 504 (Russian)Google Scholar
© Indian Academy of Sciences 2002